MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950030
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 08/12/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2012) is considered to be a best estimate.This mdr represents the ventrio st (device #2).An additional supplemental emdr was submitted to represent the ventralight st (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2013: patient was diagnosed with recurrent incisional incarcerated hernia thereby underwent open repair with implant of ventralight st (device #1).Per operative notes, ¿a ventralight st (device #1) was placed in upper abdominal wall and sutured.¿ on (b)(6) 2013: patient was diagnosed with large left abdominal wall mass, seroma and recurrent incarcerated incisional hernia thereby underwent open repair with implant of ventrio st (device #2).Per operative notes, ¿adhesions were taken down.Scar tissue was noted and the capsule was resected.The prior hernia mesh was encountered (device #1).A ventrio st mesh (device #2) was placed and sutured.¿ on (b)(6) 2015: patient was diagnosed with abdominal mass thereby underwent open repair with implant of phasix flat mesh (device #3).Per operative notes, ¿a large volume of fluid was drained.The seroma capsule was removed.A phasix flat mesh (device #3) was placed in the abdominal wall and iliac crest using protacks.¿.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22725212
Report Number1213643-2025-00729
Device Sequence Number8288415
Product Code FTL
UDI-Device Identifier00801741031526
UDI-Public(01)00801741031526(17)140828(10)HUWH1071
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2014
Device Catalogue Number5950030
Device Lot NumberHUWH1071
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale